- -

Core compactness and diagonality in spaces of open sets

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Core compactness and diagonality in spaces of open sets

Show full item record

Jordan, F.; Mynard, F. (2011). Core compactness and diagonality in spaces of open sets. Applied General Topology. 12(2):143-162. doi:10.4995/agt.2011.1648

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87093

Files in this item

Item Metadata

Title: Core compactness and diagonality in spaces of open sets
Author:
Issued date:
Abstract:
[EN] We investigate when the space OX of open subsets of a topological space X endowed with the Scott topology is core compact. Such conditions turn out to be related to infraconsonance of X, which in turn is characterized ...[+]
Subjects: Scott convergence , Scott topology , Upper Kuratowski convergence , Upper Kuratowski topology , Core compact , Diagonal convergence , Pretopology , Consonance , Infraconsonance
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2011.1648
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2011.1648
Type: Artículo

This item appears in the following Collection(s)

Show full item record